Fredholm quasi-linear manifolds and degree of Fredholm quasi-linear mapping between them

In this article a new class of Banach manifolds and a new class of mappings between them are presented and also the theory of degree of such mappings is given.

Saved in:
Bibliographic Details
Date:2011
Main Author: Abbasov, A.
Format: Article
Language:English
Published: Інститут математики НАН України 2011
Series:Український математичний журнал
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/166034
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Fredholm quasi-linear manifolds and degree of Fredholm quasi-linear mapping between them / A. Abbasov // Український математичний журнал. — 2011. — Т. 63, № 5. — С. 579–595. — Бібліогр.: 8 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items